# SDR ALGA2012110729113

- Difficulty date: November 4, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- Aircraft time: 27,290 hours
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAILED POWER CHECK.  TIGHTENED NR 2 GOVERNOR AND RESEATED NR 2 HEATER VALVE.  SUBSEQUENT POWER CHECK AT +2.
